vi-VN



Hapacol 250 Flu
View Full-Size Image


Hapacol 250 Flu





COMPOSITION:

Paracetamol................................. 250 mg

Chlorpheniramine maleate............. 1.5 mg

Excipients.q.s............................. 1 sachet

(Mannitol, ascorbic acid, anhydrous citric acid, aspartame, PVP K30, quinoline color, sodium hydrocarbonate, refined sugar, orange-flavored powder).

DOSAGE FORM: Effervescent granules.

PRESENTATION: Box of 24 sachets x 1.5 g.

ACTIONS: Hapacol 250 Flu is analgesic, antipyretic, and anti-allergic combined form two active ingredients:

Paracetamol is the first choice for treatment of fever and pains. Paracetamol has action on the hypothalamic heat-regulating center causing hypothermia, increase in thermolysis due to vasodilation and peripheral hypervolemia; this relieves the body temperature in fever patients, but rarely reducing in those with normal body-temperature cases. Paracetamol produces analgesia by elevation of the pain threshold.

Chlorpheniramine maleate is histamine H1-receptor antagonists; therefore, it reduces the secretion of nose mucus and mucilage from upper respiratory tract.

The combination of Paracetamol and Chlorpheniramine in Hapacol 250 Flu quickly reduces symptoms such as fever, headache, coryza. These symptoms often occur when suffering from cold or rhinitis, sinusitis.

Hapacol 250 Flu is prepared in the dosage form of effervescent granules with flavor and sweet taste, dissolved in water before use; therefore, it is suitable for children. The drug is quickly and mostly absorbed by the gastrointestinal tract.

INDICATIONS: For the treatment of: Cold, nasal stuffiness, coryza, running nose, rhinitis, catarrhal mucitis, sinusitis, pains and aches such as headache, muscular and osteoarticular pains caused by flu or allergy to weather. Allergies, urticaria, rash, contact dermatitis or vasomotor rhinitis due to histamine. Infectious diseases of upper respiratory tract with symptoms of fever, headache, coryza, chill,...

CONTRAINDICATIONS: Hypersensitivity to any components of the drug. In some cases e.g. glucose-6-phosphate dehydrogenase (G6PD) deficiency; impaired hepatic function, narrow-angle glaucoma, acute asthma, prostatauxe. Patients suffering from anemia or cardiopathy, pneumopathy, renopathy. The last trimester of pregnancy. Newborn infants.

PRECAUTIONS: Patients with renal function should be monitored in case of long-term administration or renal impairment. Drivers and machinery operators are warned the possibility of drowsiness. Patients on low-sodium or sodium-free diets are warned.

INTERACTIONS: In relation with paracetamol: Concurrent administration with anticoagulant may enhance the effect of the anticoagulant.

In relation with chlorpheniramine: Concurrent use with alcoholic drinks, narcotic tranquillizer, phenytoin. 

ADVERSE EFFECTS: In relation with paracetamol:

Uncommonly: rash, vomiting, nausea, neutrophilopenia, pancytopenia, hypoleukemia, anemia, renopathy, nephrotoxicity in case of long-time abuse.

Rarely: hypersensitive reactions.

Paracetamol may cause hepatic impairment (due to hepatolysis) in case of high-dose, long-time administration.

In relation with chlorpheniramine: dryness of month, dysaptation, urinary retention, sweating, and drowsiness.

Inform the physician about any adverse effects occur during the treatment.

OVERDOSAGE: Paracetamol overdosage is due to a single-dose or repeated large-dose ingestion (7.5 - 10 g daily for 1 - 2 days), or long-time ingestion. In acute paracetamol overdosage, dose-dependent, potentially fatal hepatic necrosis is the most serious adverse effect.

Symptoms of paracetamol overdose include nausea, vomiting, colic, cyanosis on skin, mucosa, nails.

Treatment of overdosage: In the event of severe paracetamol overdose, full supportive measures should also be instituted. Gastric lavage should be carried out especially if the overdose was taken within the previous 4 hours.

The main detoxication therapy is use of sulfhydryl compound. N-acetylcysteine gives its effect followed by oral route or an intravenous infusion. N-acetylcysteine should be administered as soon as possible, preferably within 36 hours of overdosage.

N-acetylcysteine is more effective if administered within 10 hours of overdosage. It can be diluted with water or alcohol-free drinks to a 5% solution and orally taken within 1 hour. Oral N-acetylcysteine is given as a 140 mg/kg body-weight initial dose followed by 70 mg/kg body-weight every four hours for 17 more doses.

Methionin, activated charcoal and/or salt cathartic are also advised to treat overdose.

Symptoms of chlorpheniramine overdosage include sedation, psychonosema, seizure, apnea, convulsions, acetylcholine anti-secretory effect.

Treatment: Emptying the stomach or inducing emesis by ipecacuanha syrup, then using activated charcoal or cathartic to reduce the absorption. An active treatment should be taken in patients with hypotension and cardiataxia. Convulsions may be treated with diazepam or phenytoin by intravenous injection.

DOSAGE & ADMINISTRATION: Dissolve the effervescent granules in some fresh water (suitable for children) until ending effervescence. 

Orally taken every 4 - 6 hours, not more than 5 times daily.

Children 4 to 6 years of age: oral dose of 1 sachet.

Or as directed by the physician.

Notes: A long-term treatment should not be applied in children if there is no physician's advice, consult a physician if:

- New symptoms occur.

- Fever gets worse (39.50C) and lasts for more than 3 days.

- Pain gets worse or lasts for more than 5 days.

Read the directions carefully before use.

Consult the physician for more information.

            Shelf-life: 24 months from the manufacturing date.

Storage conditions: Store in dry places, not exceeding 300C.

Specifications: Manufacturer's.






Products Search

PRODUCT CATEGORIES

You need Flash player 6+ and JavaScript enabled to view this video.
Title: Phóng sự Naturenz

Doctor-patient interface


doctor

Kỳ 1

Kỳ 2

Kỳ 3

Kỳ 4

Kỳ 5

Kỳ 6

Kỳ 7

Kỳ 8

Kỳ 9

Kỳ 10

Kỳ 11

Kỳ 12

Kỳ 13

Kỳ 14

Kỳ 15

Kỳ 16

Kỳ 17

Kỳ 18

Kỳ 19

Kỳ 20

Kỳ 21

Kỳ 22

Kỳ 23

Kỳ 24

Kỳ 25

Kì 26

Kì 27

Kì 28

Kì 29

Kì 30

HomeTmh - ho, hen suyễn - sổ mũi

MEDICARE

supportPhone: 07103.899000

Add:

Bộ phận tư vấn khách hàng - Phòng Marketing

Công ty CP Dược Hậu Giang

288 Bis Nguyễn Văn Cừ, Q. Ninh Kiều

TP.Cần Thơ

apartment for rent in sai gon, villa for rent in hcmc